MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-23
Medical Device Problem Codes Off-Label Use (1494); Device Stenosis (4066)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Heart Block (4444)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: (b)(4) vantage, patient site id: (b)(6).It was reported that on (b)(6) 2025, a 23mm navitor valve was successfully implanted in a patient within a 23mm non-abbott surgical valve.While in cusp overlap view and prior to deployment, the inflow edge of the constrained valve frame was aligned at the base of the non-coronary cusp.The valve was re-sheathed twice during procedure once for being deployed to low, and once too high.The final non-coronary cusp implant depth was 6.7mm.There was no calcification extending beneath the aortic annular plane in the interventricular septum.A post-implant balloon aortic valvuloplasty was performed using a 22mm non-abbott device, due to a high aortic valve gradient of 15mmhg noted by invasive pressure measurement.There was no clinically significant delay in procedure reported.On (b)(6) 2025, it was noted via electrocardiogram that the patient developed a complete heart block.On (b)(6) 2025, the decision was made to implant a permanent pacemaker.The cause of the patient's high aortic valve gradient is attributed to the non-perfect adherence of 23mm navitor valve into the 23mm non-abbott surgical valve.The patient was discharged at the time of report.
 
Additional Manufacturer Narrative
The device was not returned for analysis.An event of off-label use and device stenosis was reported.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on all available information, the reported off-label use is related to the device being used for a valve-in-valve procedure.Cause for the stenosis not be conclusively determined.It is possible that the off-label use or other procedural conditions, contribute the event.However, this cannot be confirmed.The reported unexpected medical intervention and surgery were the result of case-specific circumstances as permanent pacemaker was implanted.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.In this case, the device was selected for a valve-in-valve procedure.This case is included in a pre-market clinical study investigating the safety and efficacy of the navitor valve in a valve-in-valve procedure.Therefore, a letter will not be sent to address the deviation from the ifu.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22114963
Report Number2135147-2025-02862
Device Sequence Number4251064
Product Code NPT
UDI-Device Identifier05415067031570
UDI-Public(01)05415067031570(17)251113
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2025
Device Model NumberNVTR-23
Device Catalogue NumberNVTR-23
Device Lot Number8785252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR
Patient SexMale
Patient Weight75 KG